MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 SP*2 UNIVERSAL TB TRAY INSERTR; KNEE INSTRUMENT : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US 1818910 SP*2 UNIVERSAL TB TRAY INSERTR; KNEE INSTRUMENT : INSERTION DEVICES
Catalog Number 966384
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device revealed the pin component is missing.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Damaged items.

Common Device Name
KNEE INSTRUMENT : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7974005
Report Number1818910-2018-72742
Device Sequence Number16587755
Product Code LXH
UDI-Device Identifier10603295248262
UDI-Public10603295248262
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966384
Device Lot NumberG0696
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1